Advertisement

Annali di Matematica Pura ed Applicata

, Volume 117, Issue 1, pp 227–232 | Cite as

On a duality of modules over valuation rings

  • Laszlo Fuchs
Article

Keywords

Valuation Ring Questione Posta 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Sunto.

Rispondendo ad una questione posta da A. Orsatti in[8], si dà esempio di dualità, non soddisfacente alle proprietà di estensione di caratteri, sopra un anello di valutazione discreto completo e si ottiene una caratterizzazione dei domini noetheriani per cui una tale dualità esiste.

References

  1. [1]
    S. U. Chase,Function topologies on abelian groups, Illinois J. Math.,7 (1963), pp. 593–608.zbMATHMathSciNetGoogle Scholar
  2. [2]
    G. De Marco -A. Orsatti,Complete linear topologies on abelian groups, Symposia Math.,13 (1974), pp. 153–161.Google Scholar
  3. [3]
    G. Heinlein,Vollreflexive Ringe und schlanke Moduln (Dissertation), Erlangen, 1971.Google Scholar
  4. [4]
    I. Kaplansky,Dual modules over a valuation ring, I, Proc. Amer. Math. Soc.,4 (1953), pp. 213–219.CrossRefzbMATHMathSciNetGoogle Scholar
  5. [5]
    S. Lefschetz,Algebraic topology, Cool. Lect. Amer. Math. Soc.,27 (1942).Google Scholar
  6. [6]
    E. Matlis,Cotorison modules, Memoirs Amer. Math. Soc.,49 (1964).Google Scholar
  7. [7]
    E. Matlis,Torison-free modules, Chicago Lecture Notes in Math. (1972).Google Scholar
  8. [8]
    A. Orsatti,Dualità per alcune classi di moduli E-compatti, Annali di Matematica, (4),113 (1977), pp. 211–235.zbMATHMathSciNetGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1978

Authors and Affiliations

  • Laszlo Fuchs
    • 1
  1. 1.New OrleansU.S.A.

Personalised recommendations